Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 46, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jul 9, 2021, 2:56 AM CDT for Goliad County, Victoria County, Texas. It took effect at Jul 9, 2021, 5:27 AM CDT. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2021, 2:56 AM CDT (07:56 UTC)
- In effect from
- Jul 9, 2021, 5:27 AM CDT
- Expired
- Jul 11, 2021, 8:47 AM CDT
- In force
- 51 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Goliad County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coleto Creek at Arnold Road Crossing (SCDT2). The gauge peaked at 19.71 ft at Jul 10, 2021, 1:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08176900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
641 WGUS44 KCRP 090756 FLWCRP BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Corpus Christi TX 256 AM CDT Fri Jul 9 2021 ...The National Weather Service in Corpus Christi TX has issued a Flood Warning for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. For the Coleto Creek...including Arnold Road Crossing...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov/crp. The next statement will be issued this evening at 600 PM CDT. && TXC175-469-092300- /O.NEW.KCRP.FL.W.0046.210709T1113Z-210711T0200Z/ /SCDT2.2.ER.210709T1058Z.210709T2100Z.210710T1000Z.NO/ 256 AM CDT Fri Jul 9 2021 The National Weather Service in Corpus Christi has issued a * Flood Warning for the Coleto Creek At Arnold Road Crossing. * From this morning to late tomorrow evening. * At 2:45 AM CDT Friday the stage was 13.4 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The river is expected to rise above flood stage early this morning to a crest of 16.7 feet late this afternoon. It will then fall below flood stage late tonight. * Impact...At 17.0 feet, Major lowland flooding extends well into the flood plain, cutting off livestock. Roads and low bridges near the river are flooded and are dangerous. * Flood History...This crest compares to a previous crest of 16.7 feet on 12/22/1991. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (1 am) Location Stg Stg Day/Time Sat Sun Mon Tue Wed Coleto Creek Arnold Road Cross 15.0 13.4 Fri 2 am 15.8 11.0 7.3 6.3 6.0 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ 87
7 follow-up statements
033 WGUS44 KCRP 090837 FLWCRP BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Corpus Christi TX 337 AM CDT Fri Jul 9 2021 ...Forecast flooding changed from Moderate to Major severity and increased in duration for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. For the Coleto Creek...including Arnold Road Crossing, Highway 59, Victoria...Major flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov/crp. && TXC175-469-092345- /O.EXT.KCRP.FL.W.0046.210709T1027Z-000000T0000Z/ /SCDT2.3.ER.210709T1027Z.210710T0000Z.210710T1112Z.NO/ 337 AM CDT Fri Jul 9 2021 ...Forecast flooding increased from Moderate to Major severity and increased in duration until further notice... The Flood Warning continues for the Coleto Creek At Arnold Road Crossing. * From early this morning until further notice. * At 2:45 AM CDT Friday the stage was 13.4 feet. * Flood stage is 15.0 feet. * Major flooding is forecast. * Forecast...The river is expected to rise above flood stage early this morning to a crest of 17.4 feet this evening. It will then fall below flood stage Saturday morning. * Impact...At 17.0 feet, Major lowland flooding extends well into the flood plain, cutting off livestock. Roads and low bridges near the river are flooded and are dangerous. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (1 am) Location Stg Stg Day/Time Sat Sun Mon Tue Wed Coleto Creek Arnold Road Cross 15.0 13.4 Fri 2 am 16.3 11.9 7.8 6.8 6.4 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ ANM
467 WGUS84 KCRP 091537 FLSCRP Flood Statement National Weather Service Corpus Christi TX 1037 AM CDT Fri Jul 9 2021 ...The Flood Warning continues for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/crp. && TXC175-469-100645- /O.CON.KCRP.FL.W.0046.000000T0000Z-000000T0000Z/ /SCDT2.3.ER.210709T0906Z.210709T1800Z.210710T1236Z.NO/ 1037 AM CDT Fri Jul 9 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Coleto Creek At Arnold Road Crossing. * Until further notice. * At 9:45 AM CDT Friday the stage was 18.1 feet. * Flood stage is 15.0 feet. * Major flooding is occurring and major flooding is forecast. * Forecast...The river is expected to rise to a crest of 18.6 feet this afternoon. It will then fall below flood stage Saturday morning. * Impact...At 17.0 feet, Major lowland flooding extends well into the flood plain, cutting off livestock. Roads and low bridges near the river are flooded and are dangerous. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (1pm) Location Stg Stg Day/Time Sat Sun Mon Tue Wed Coleto Creek Arnold Road Cross 15.0 18.1 Fri 9 am 14.1 9.5 7.3 6.5 6.2 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ ANM
567 WGUS84 KCRP 091942 FLSCRP Flood Statement National Weather Service Corpus Christi TX 242 PM CDT Fri Jul 9 2021 ...The Flood Warning continues for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. For the Coleto Creek...including Arnold Road Crossing, Highway 59, Victoria...Major flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/crp. && TXC175-469-101045- /O.EXT.KCRP.FL.W.0046.000000T0000Z-210711T1000Z/ /SCDT2.3.ER.210709T0906Z.210709T1815Z.210710T1800Z.NO/ 242 PM CDT Fri Jul 9 2021 ...The Flood Warning is now in effect until early Sunday morning... The Flood Warning continues for the Coleto Creek At Arnold Road Crossing. * Until early Sunday morning. * At 1:45 PM CDT Friday the stage was 18.6 feet. * Flood stage is 15.0 feet. * Major flooding is occurring and major flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 1:45 PM CDT Friday was 18.7 feet. * Forecast...The river is expected to fall below flood stage early tomorrow afternoon and continue falling to 6.2 feet early Wednesday afternoon. * Impact...At 17.0 feet, Major lowland flooding extends well into the flood plain, cutting off livestock. Roads and low bridges near the river are flooded and are dangerous. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (1 pm) Location Stg Stg Day/Time Sat Sun Mon Tue Wed Coleto Creek Arnold Road Cross 15.0 18.6 Fri 1 pm 15.0 9.8 7.2 6.4 6.2 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ TC
123 WGUS84 KCRP 100137 FLSCRP Flood Statement National Weather Service Corpus Christi TX 837 PM CDT Fri Jul 9 2021 ...The Flood Warning is extended for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. For the Coleto Creek...including Arnold Road Crossing...Major flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/crp. && TXC175-469-101645- /O.EXT.KCRP.FL.W.0046.000000T0000Z-210711T1327Z/ /SCDT2.3.ER.210709T0906Z.210710T0600Z.210710T2127Z.NO/ 837 PM CDT Fri Jul 9 2021 ...The Flood Warning is now in effect until Sunday morning... The Flood Warning continues for the Coleto Creek At Arnold Road Crossing. * Until Sunday morning. * At 7:45 PM CDT Friday the stage was 19.0 feet. * Flood stage is 15.0 feet. * Major flooding is occurring and major flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 7:45 PM CDT Friday was 19.0 feet. * Forecast...The river is expected to rise to a crest of 19.7 feet just after midnight tonight. It will then fall below flood stage tomorrow afternoon. * Impact...At 21.0 feet, Major lowland flooding occurs, and cuts livestock off and potentially drowns them well away from the creek. Most roads and low bridges near the river are severely flooded and are dangerous. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (7 pm) Location Stg Stg Day/Time Sat Sun Mon Tue Wed Coleto Creek Arnold Road Cross 15.0 19.0 Fri 7 pm 13.9 8.8 7.6 7.2 6.8 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ TC
072 WGUS84 KCRP 101441 FLSCRP Flood Statement National Weather Service Corpus Christi TX 941 AM CDT Sat Jul 10 2021 ...The Flood Warning is extended for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/crp. && TXC175-469-110545- /O.EXT.KCRP.FL.W.0046.000000T0000Z-000000T0000Z/ /SCDT2.3.ER.210709T0906Z.210710T0700Z.210711T0246Z.NO/ 941 AM CDT Sat Jul 10 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Coleto Creek At Arnold Road Crossing. * Until further notice. * At 7:45 AM CDT Saturday the stage was 18.7 feet. * Flood stage is 15.0 feet. * Major flooding is occurring and major flooding is forecast. * Forecast...The river is expected to continue a slow fall to below flood stage late this evening. * Impact...At 17.0 feet, Major lowland flooding extends well into the flood plain, cutting off livestock. Roads and low bridges near the river are flooded and are dangerous. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (7am) Location Stg Stg Day/Time Sun Mon Tue Wed Thu Coleto Creek Arnold Road Cross 15.0 18.7 Sat 7 am 12.6 7.8 6.6 6.2 6.1 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ ANM
053 WGUS84 KCRP 101927 FLSCRP Flood Statement National Weather Service Corpus Christi TX 227 PM CDT Sat Jul 10 2021 ...The Flood Warning continues for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. For the Coleto Creek...including Arnold Road Crossing...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/crp. && TXC175-469-111030- /O.EXT.KCRP.FL.W.0046.000000T0000Z-210711T1731Z/ /SCDT2.3.ER.210709T0906Z.210710T0700Z.210711T0130Z.NO/ 227 PM CDT Sat Jul 10 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for the Coleto Creek At Arnold Road Crossing. * Until early tomorrow afternoon. * At 1:45 PM CDT Saturday the stage was 16.3 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 1:45 PM CDT Saturday was 19.6 feet. * Forecast...The river is expected to fall below flood stage this evening and continue falling to 6.1 feet early Thursday afternoon. * Impact...At 16.0 feet, Moderate lowland flooding. Flooding of secondary roads and low bridges. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (1 pm) Location Stg Stg Day/Time Sun Mon Tue Wed Thu Coleto Creek Arnold Road Cross 15.0 16.3 Sat 1 pm 10.9 7.3 6.4 6.2 6.1 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ TC
594 WGUS84 KCRP 111347 FLSCRP Flood Statement National Weather Service Corpus Christi TX 847 AM CDT Sun Jul 11 2021 ...The Flood Warning is cancelled for the following rivers in Texas... Coleto Creek At Arnold Road Crossing affecting Goliad and Victoria Counties. TXC175-469-111500- /O.CAN.KCRP.FL.W.0046.000000T0000Z-210711T1347Z/ /SCDT2.3.ER.210709T0906Z.210710T0700Z.000000T0000Z.NO/ 847 AM CDT Sun Jul 11 2021 ...The Flood Warning for the Coleto Creek At Arnold Road Crossing has been cancelled... The Flood Warning is cancelled for the Coleto Creek At Arnold Road Crossing. * At 7:45 AM CDT Sunday the stage was 9.4 feet. * Flood stage is 15.0 feet. * Forecast...The river has receded below flood stage. && Below are the latest river stages and stage forecasts: Fld Observed Forecasts (7 am) Location Stg Stg Day/Time Mon Tue Wed Thu Fri Coleto Creek Arnold Road Cross 15.0 9.4 Sun 7 am 7.1 6.4 6.2 6.1 6.0 && LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722 $$ EMF
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 9, 12:52 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 9, 12:52 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1252 AM CDT Fri Jul 9 2021
.AVIATION...06Z TAFs
MVFR expected to prevail at all sites overnight and through the
day Friday. Low ceilings could create IFR conditions,
periodically, as showers continue to push through S TX.
Thunderstorms will be possible tomorrow afternoon for all sites.
VFR conditions should return to all sites after 00Z Saturday.
&&
.PREV DISCUSSION... /Issued 427 PM CDT Thu Jul 8 2021/
DISCUSSION...
Made a quick update to the QPF across the northern Coastal Bend
and Victoria Crossroads. With moisture still in place and
precipitation expanding in coverage, the Victoria Crossroads
could receive as much as 4-6 inches of rain tonight through
Friday.
PREV DISCUSSION... /Issued 356 PM CDT Thu Jul 8 2021/
SHORT TERM (Tonight through Friday Night)...
Water vapor imagery indicates the mid-level low that has soaked
the area is still sitting over South Texas. Moisture continues to
stream into the area with more rain expected. Periods of heavy
rain will be likely overnight and through Friday. At this time,
another 2 to 4 inches looks possible across the northern Coastal
Plains and Victoria Crossroads with 1 to 3 inches possible
elsewhere. SPC has put our coastal areas in a marginal risk for
severe weather-- specifically, tornados. Some areas of rotation
have been indicated on radar, so a few tornado warnings have
already been issued. Folks should stay aware of their local
weather conditions.
The low will finally begin to push to the west Friday, with
moisture becoming more limited Friday night. Rain chances should
diminish a bit by 7 PM Friday, so will let the Flash Flood Watch
that is in place ride until then.
Onshore flow will continue, leading to some minor coastal flooding
during periods of high tide, though with uncertainty, have not
issued a Coastal Flood Advisory.
LONG TERM (Saturday through Thursday)...
For the longterm period, the overall synoptic pattern remains the
same with increasing heights over South Texas as a Great Basin mid-
level high nudges into TX. Mid-levels are expected to dry out over
the weekend. Model guidance continues to show a decrease in PWAT's
and am more confident that values will drop below 2.0" and likely
below normal by Sunday. Still may have some showers and storms on
Saturday but chances drop off dramatically for Sunday. This will be
followed by a slight increase in PoP's for the rest of the week as some
mid-level moisture returns but will be diurnally driven showers.
Temperatures will will trend warmer and peak on Monday, then should
hold steady due to cloud cover for the rest of the work week.
With more settled conditions expected in the long term, it's
important to note that hazards from this weeks flooding could extend
into next week as rivers and flooded areas slowly recede, especially
as any additional rainfall from storms albeit small will extend the
time it takes an water to drain.
Increased wave heights from swells related to Tropical Storm Elsa
are expected to increase the rip current risk and minor coastal
flooding is possible through the weekend until wave heights decrease
on Sunday.
MARINE...
Numerous showers and thunderstorms will continue tonight through
Friday. Some of this activity could produce brief waterspouts and
locally higher winds and seas. A Small Craft Advisory will
continue through Friday morning. Chances for rain will begin to
gradually diminish Friday night. Moderate onshore flow will
continue Saturday through the weekend. Weak to moderate flow
returns Sunday but could become moderate at times through the end
of the period. Increased wave heights from swells related to
Tropical Storm Elsa continue through the weekend and are expected
to come down Sunday. Small Craft Exercise Caution conditions are
likely throughout this time-frame. Isolated to scattered showers
and thunderstorms will be possible daily from Saturday through the
end of the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 87 78 88 78 89 / 80 30 40 10 10
Victoria 84 77 88 76 89 / 80 40 40 10 20
Laredo 88 77 92 77 96 / 70 50 30 10 20
Alice 89 76 91 75 93 / 80 30 30 10 20
Rockport 87 79 89 80 90 / 80 40 40 10 20
Cotulla 87 76 94 76 95 / 70 50 40 10 20
Kingsville 88 78 89 76 90 / 80 30 30 10 10
Navy Corpus 87 81 88 81 88 / 80 40 30 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening For the following zones:
Aransas Islands...Bee...Calhoun Islands...Coastal Aransas...
Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
Coastal Refugio...Coastal San Patricio...Goliad...Inland
Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
Inland San Patricio...Jim Wells...Kleberg Islands...Live
Oak...Nueces Islands...Victoria.
Coastal Flood Advisory until 1 PM CDT this afternoon For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory until 7 AM CDT this morning For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
&&
HAA/72...AVIATIONHazardous weather outlook, Jul 8, 4:02 PM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 402 PM CDT Thu Jul 8 2021 TXZ229>234-239>247-342>347-442-443-447-092115- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 402 PM CDT Thu Jul 8 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight A Flash Flood Watch is in effect for the Coastal Bend and the Victoria Crossroads through Friday evening. Numerous showers and some thunderstorms are expected through tonight, with heavy rainfall and flash flooding at times, mainly from the Coastal Bend to the Victoria Crossroads. There is a moderate risk of rip currents for Gulf facing beaches of the Middle Texas coast tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Flash Flood Watch remains in effect for the Coastal Bend and Victoria Crossroads Friday. Numerous showers and scattered thunderstorms are expected Friday. Heavy rainfall could lead to localized flooding at times Friday. Isolated to scattered thunderstorms will be possible over the weekend. Minor coastal flooding will be possible Friday and Saturday in response to Tropical Storm Elsa. GMZ230-235-250-255-270-275-092115- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 402 PM CDT Thu Jul 8 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight Numerous showers and thunderstorms are expected over the Gulf waters tonight. Some of the storms could produce gusty winds and isolated waterspouts. Small Craft Advisory is in effect for the Gulf waters through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered thunderstorms will be possible starting Friday and continuing through the next week. An increased risk of rip currents is possible Friday and Saturday in response to Tropical Storm Elsa.
In the hours before
Special weather statement, Jul 8, 11:54 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1154 PM CDT Thu Jul 8 2021
TXZ243-244-343-090545-
Inland Nueces-Inland San Patricio-Coastal Nueces-
1154 PM CDT Thu Jul 8 2021
...STRONG WINDS WILL AFFECT SOUTH CENTRAL NUECES AND SOUTH CENTRAL
SAN PATRICIO COUNTIES...
At 1154 PM CDT, a shower was located over South Texas Botanical
Gardens, or near Corpus Christi, moving north at 25 mph.
Winds in excess of 40 mph are possible with this shower.
This shower will be near...
Driscoll Childrens Hospital around 1205 AM CDT.
Corpus Christi International Airport, Del Mar College West Campus,
Del Mar College East Campus and Cole Park around 1210 AM CDT.
Downtown Corpus Christi and Clarkwood around 1215 AM CDT.
Odem around 1245 AM CDT.
Other locations impacted by this shower include Chapman Ranch and
Tuloso.
This includes the following highways...
Interstate 37 between mile markers 1 and 11.
US Highway 181 near mile marker 648.
US Highway 77 near mile marker 654.
LAT...LON 2796 9761 2799 9742 2788 9741 2759 9735
2757 9749
TIME...MOT...LOC 0454Z 171DEG 23KT 2767 9744
PHThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:06 PM CDT | Areal Flood Warning | CRP | Calhoun, Victoria | 3 hr |
| Jul 8, 8:47 PM CDT | River Flood Warning | CRP | Victoria | 49 hr |
| Jul 8, 10:26 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen | 2 hr |
| Jul 8, 10:29 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 15 hr |
| Jul 8, 10:41 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 2 hr |
| Jul 8, 11:14 PM CDT | Flash Flood Warning | CRP | Bee, Goliad | 2 hr |
| Jul 8, 11:54 PM CDT | Special Weather Statement | CRP | Nueces | 51 min |
| Jul 9, 12:18 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, Victoria | 117 min |
| Jul 9, 1:26 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 2 hr |
| Jul 9, 2:06 AM CDT | River Flood Warning | CRP | Victoria | 13 hr |
| Jul 9, 2:26 AM CDT | Flash Flood Warning | CRP | Aransas, Bee, Goliad, Refugio, San Patricio | 3 hr |
| Jul 9, 2:49 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak | 3 hr |
| Jul 9, 3:54 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 4 days |
| Jul 9, 4:24 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio, Victoria | 3 hr |
| Jul 9, 6:42 AM CDT | Areal Flood Advisory | CRP | Calhoun, Refugio, Victoria | 112 min |
| Jul 9, 7:53 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 3 hr |
| Jul 9, 8:51 AM CDT | River Flood Warning | CRP | Live Oak | 60 hr |
| Jul 9, 8:56 AM CDT | River Flood Warning | CRP | Live Oak | 24 hr |
| Jul 9, 10:40 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 11 hr |
| Jul 9, 10:46 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, Victoria | 11 hr |
| Jul 9, 1:02 PM CDT | River Flood Warning | CRP | Jim Wells | 14 hr |
| Jul 9, 4:42 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun | 5 hr |
| Jul 9, 6:16 PM CDT | Special Marine Warning | CRP | 44 min | |
| Jul 9, 6:16 PM CDT | Special Weather Statement | CRP | Kleberg, Nueces | 59 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.